zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Subdifferentials of value functions and optimality conditions for DC and bilevel infinite and semi-infinite programs. (English) Zbl 1226.90102
Summary: The paper concerns the study of new classes of parametric optimization problems of the so-called infinite programming that are generally defined on infinite-dimensional spaces of decision variables and contain, among other constraints, infinitely many inequality constraints. These problems reduce to semi-infinite programs in the case of finite-dimensional spaces of decision variables. We focus on $DC$ infinite programs with objectives given as the difference of convex functions subject to convex inequality constraints. The main results establish efficient upper estimates of certain subdifferentials of (intrinsically nonsmooth) value functions in DC infinite programs based on advanced tools of variational analysis and generalized differentiation. The value/marginal functions and their subdifferential estimates play a crucial role in many aspects of parametric optimization including well-posedness and sensitivity. In this paper we apply the obtained subdifferential estimates to establishing verifiable conditions for the local Lipschitz continuity of the value functions and deriving necessary optimality conditions in parametric DC infinite programs and their remarkable specifications. Finally, we employ the value function approach and the established subdifferential estimates to the study of bilevel finite and infinite programs with convex data on both lower and upper level of hierarchical optimization. The results obtained in the paper are new not only for the classes of infinite programs under consideration but also for their semi-infinite counterparts.

90C30Nonlinear programming
49J52Nonsmooth analysis (other weak concepts of optimality)
49J53Set-valued and variational analysis
Full Text: DOI
[1] Anderson E.J., Nash P.: Linear Programming in Infinite-Dimensional Spaces. Wiley, Chicherster (1987) · Zbl 0632.90038
[2] Bt R.I., Grad S.-M., Wanka G.: On strong and total Lagrange duality for convex optimization problems. J. Math. Anal. Appl. 337, 1315--1325 (2008) · Zbl 1160.90004 · doi:10.1016/j.jmaa.2007.04.071
[3] Burachik R.S., Jeyakumar V.: A dual condition for the convex subdifferential sum formula with applications. J. Convex Anal. 12, 279--290 (2005) · Zbl 1098.49017
[4] Craven B.D.: Mathematical Programming and Control Theory. Chapman and Hall, London (1978) · Zbl 0431.90039
[5] Dempe S.: Foundations of Bilevel Programming. Kluwer, Dordrecht (2002) · Zbl 1038.90097
[6] Dempe S., Dutta J., Mordukhovich B.S.: New necessary optimality conditions in optimistic bilevel programming. Optimization 56, 577--604 (2007) · Zbl 1172.90481 · doi:10.1080/02331930701617551
[7] Demyanov V.F., Rubinov A.M.: Constructive Nonsmooth Analysis. Peter Lang, Frankfurt (1995) · Zbl 0887.49014
[8] Dinh N., Goberna M.A., López M.A., Son T.Q.: New Farkas-type results with applications to convex infinite programming. ESAIM: Control Optim. Cal. Var. 13, 580--597 (2007) · Zbl 1126.90059 · doi:10.1051/cocv:2007027
[9] Dinh, N., Goberna, M.A., López, M.A.: On stability of convex infinite programming problems. Preprint (2008)
[10] Dinh, N., Nghia, T.T.A., Vallet, G.: A closedness condition and its applications to DC programs with convex constraints. Optimization, to appear (2008) · Zbl 1218.90155
[11] Dinh N., Vallet G., Nghia T.T.A.: Farkas-type results and duality for DC programs with convex constraints. J. Convex Anal. 15, 235--262 (2008) · Zbl 1145.49016
[12] Fabian M. et al.: Functional Analysis and Infinite-Dimensional Geometry. Springer, New York (2001) · Zbl 0981.46001
[13] Goberna M.A., López M.A.: Linear Semi-Infinite Optimization. Wiley, Chichester (1998) · Zbl 0909.90257
[14] Jeyakumar V.: Asymptotic dual conditions characterizing optimality for convex programs. J. Optim. Theory Appl. 93, 153--165 (1997) · Zbl 0901.90158 · doi:10.1023/A:1022606002804
[15] Jeyakumar, V., Dinh, N., Lee, G.M.: A new closed cone constraint qualification for convex optimization. Applied Mathematics Research Report AMR04/8, School of Mathematics, University of New South Wales, Australia, http://www.maths.unsw.edu.au/applied/reports/amr08.html (2004)
[16] Mordukhovich B.S.: Variational Analysis and Generalized Differentiation, I: Basic Theory. Springer, Berlin (2006a)
[17] Mordukhovich B.S.: Variational Analysis and Generalized Differentiation, II: Applications. Springer, Berlin (2006b)
[18] Mordukhovich B.S., Nam N.M.: Variational stability and marginal functions via generalized differentiation. Math. Oper. Res. 30, 800--816 (2005) · Zbl 1284.90083 · doi:10.1287/moor.1050.0147
[19] Mordukhovich B.S., Nam N.M., Yen N.D.: Subgradients of marginal functions in parametric mathematical programming. Math. Prog. 116, 369--396 (2009) · Zbl 1177.90377 · doi:10.1007/s10107-007-0120-x
[20] Mordukhovich B.S., Shao Y.: Nonsmooth sequential analysis in Asplund spaces. Trans. Am. Math. Soc. 248, 1230--1280 (1996) · Zbl 0881.49009
[21] Phelps R.R.: Convex Functions, Monotone Operators and Differentiability, 2nd edn. Springer, Berlin (1993) · Zbl 0921.46039
[22] Rockafellar R.T.: Convex Analysis. Princeton University Press, Princeton (1970) · Zbl 0193.18401
[23] Rockafellar R.T., Wets R.J-B.: Variational Analysis. Springer, Berlin (1998)
[24] Schirotzek W.: Nonsmooth Analysis. Springer, Berlin (2007) · Zbl 1120.49001
[25] Ye J.J., Zhu D.L.: Optimality conditions for bilevel programming problems. Optimization 33, 9--27 (1995) · Zbl 0820.65032 · doi:10.1080/02331939508844060
[26] Zălinescu C.: Convex Analysis in General Vector Spaces. World Scientific, Singapore (2002) · Zbl 1023.46003